# SDR SWAA2021121345622

- Difficulty date: November 18, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737
- Aircraft serial: 32499
- Aircraft time: 53,671 hours, 31,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ANGLE - CLIP AT LEVEL STR 26L ON BS 867 AT AFT CARGO COMPARTMENT ; 2021-525905 / [01] TOOL USED: DIGITAL CALIPER P/N: 700-113-10 S/N:0016732 DUE DATE: 01-APR-22.; [02] REPLACED ANGLE CLIP AT LEVEL STR 26L ON BS 867 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40- 02 AND SRM 51-10-02 ITEM 9.; [03] REPLACED ANGLE CLIP AT LEVEL STR 26L ON BS 867 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40- 02 AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SING OFFS BELLOW; [04] CORRECTED STEP 3 REPLACED ANGLE CLIP AT LEVEL STR 26L ON BS 867 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40- 02 AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SING OFF BELLOW; [05] REPLACED ANGLE CLIP AT LEVEL STR 26L ON BS 867 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40- 02 AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SING OFF BELLOW
